# SDR SWIA202156369

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 43,825 hours, 27,787 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

D; GALLEY HEATER IS PUTTING OUT SMOKE.  C; MEL 21-40-1 CAT C DUE 3/2/21 GALLEY HEATER IS PUTTING OUT SMOKE.  FLIGHT 3177 - FILED CLOSED.  FEB 20, 2021 STATION: ORD--DEFERRED GALLEY HEATER SYSTEM PER CRJ700 MEL 21-40-1.  MX ACTION COMPLIED WITH PLACARDS INSTALLED.  INSPECTED AREA FOUND NO DAMAGE OR DEFECTS AT THIS TIME.
